Tramacet withdrawal!

Hi - I am very sensitive to all medication and hadn't found anything to help with pain until GP prescribed tramacet. I worked up from half a tablet to one tablet! Things seemed to be going well and the edge was taken off the pain. Then I decided to take a second tablet on Saturday evening. 5 days ago and I have felt rubbish since! Pain screaming and feel absolutely exhausted. Is this possible with such a low dose of tramadol? Should I start taking one tablet per day again? Any ggestions would be welcome.

14 Replies

oldestnewest
  • Hi there

    I have heard people having reactions to Tramadol but not what you are describing.

    Unfortunately we are not medical professionals and cannot advise you what to do.

    We can only talk about our own experiences.

    Personally I have never had a problem with Tramadol.

    I definitely think it is worth calling your local pharmacist and asking them what their advice would be.

    Wishing you less pain and more peace

    Lu x

    Administrator

  • Thank you. Think I'm just very sensitive to meds. Also very petite - not much of me to absorb them!

  • I'm sorry that you are feeling this. I do not take medication, so I can't help with that. I'm sure someone on here can help though. Have you tried any other remedies to take the edge off till the med gets back to normal. My painful muscles start to relax after I stretch them and rub them a bit. Magnesium chloride oil has been a wonderful massage lubricant. It has really helped my muscles relax with consistent use. * I would advise to dilute it with distilled water when starting out.

    I also find relief when I up my vegetable and fruit intake. Uping my nutrients has done really well with me. When I first started feeling the benefits I was convinced that i was severely malnutritioned, :)though fat.

    I also go to the chiropractor and get a massage every 3 weeks which also really helps me. And try to stay active walking as much as I can and doing injury prevention exercises, to strengthen theright muscle to prevent future injuries.

    I do hope you find relief soon. ××××

  • Thank you so much for your reply and all your suggestions. I will take some on board. You sound so positive and I really needed to hear some positivity so thanks again..x

  • I am not familiar with Tramcet but am assuming it is Tramadol and paracetamol. My suggestion would be to ask your GP for slow release Tramadol as they come on gradually and are easier to manage when you struggle with the side effects. They also last for 12 hours.

  • Hi there can I ask why you upped the dose? where you advised to try? Tramadol 50 with paracetamol should be a good increase to start with, that's all I took, opiates don't agree with me and so I weened off. The pain relief was good but my head was all over the place!

  • I upped the dose to try to control pain better but know now it was a mistake. And the pain this week ( can only guess withdrawal ) has been sky high! And the nausea! Don't think opioids are for me!

  • Hi mcglada0 Tramadol are extremely strong and need to really be taken with care because you can be very sensitive to opiates. One of my daughters can't take Codiene, she has panic attacks, sweats, feels sick, possibly a migraine, can't sleep, itches all over and in her own words thinks she is going to die lol

    They do tend to wipe you out a bit when you first start taking them but this does go after a while, once you are used to them.

    I have taken them and had no problems apart from, I have to eat a biscuit or something with them or i feel sick.

    I would be inclined to Sticking to the one a day my friend & mention to your doctor as it may not be anything to do with the tramadol

    Peace, luv n light

    Jan x

  • Thanks Jan. This is first time I've left a comment and overwhelmed by everyone's concern. When I was given cocodamol a couple of years ago I completely passed out and knocked myself out. I think I will have to work out methods of pain control that don't go in the mouth! X

  • Hi mcglada0

    I am so genuinely sorry to read this my friend, and I have not come across this either? I would talk to your doctor about this and as weetam says there is a slow release option that you could talk to your doctor about.

    I want to sincerely wish you all the best of luck, and please take care of yourself.

    All my hopes and dreams for you

    Ken

  • Hello & understand you completel. You didn't mention what mg. you were taking. Makes the best difference in the world. Read up & inform yourself on tramadol on the internet .I take 200 Mg's. at night to help me sleep. Never used it as a pain relieve. Interesting . Was taking gabapentin but just realized I was suffering more from side effects than it helping. Taking Motrin 800 Mg's. only when pain unbearable.B est of luck and cuddly hugs sent UR way'm

  • Thanks . Think 200mg would knock me out! Tramacet is 375mg. I was on gabapentin which didn't agree with me but find pregabalin much better. X

  • Is prega whatever it's called a narcotic? Opioid? If it is, do u find it works for you? Myself, allergic to Vicodin & Norco's have to take a a medication real mild & right now can't remember nam. Found opioid S do not work for FM personally nor other aailments. Best wishes.

  • No pregabalin an anti convulsive med used for pain. More up to date than gabapentin and less side effects( I've found). Had 2 steroid injections in butt today- ouch! Fingers crossed. Hope this helps and you find something you can take for pain. X

You may also like...